# SDR FDEA200908052908

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC72261
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING U/S INSP OF HORIZONTAL STB, CONSTANT SECTION, FOUND PANEL P/N 7226-1 & 7224-1  LOWER INTERIOR SKIN PANELS  WITH CRACK IN FLYABLE LIMITS,  ACCOMPLISHED EA NR 8-5510-130928.
